No Cover Image

Journal article 836 views

A note on stability in distribution of Markov-modulated stochastic differential equations with reflection

Bo Lijun, Chenggui Yuan Orcid Logo

Computers & Mathematics with Applications, Volume: 61, Issue: 10, Pages: 3010 - 3016

Swansea University Author: Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Computers & Mathematics with Applications
ISSN: 0898-1221
Published: 2011
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa7554
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 10
Start Page: 3010
End Page: 3016